On the <i></i>-ordinary locus of a Shimura variety

Xuhua He Sian Nie

Algebraic Geometry mathscidoc:1912.43219

Advances in Mathematics, 321, 513-528
In this paper, we study the <i></i>-ordinary locus of a Shimura variety with parahoric level structure. Under the axioms in [12], we show that <i></i>-ordinary locus is a union of certain maximal EkedahlKottwitzOortRapoport strata introduced in [12] and we give criteria on the density of the <i></i>-ordinary locus.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:30:22 uploaded by Xuhua_He ] [ 602 downloads ] [ 0 comments ]
  title={On the <i></i>-ordinary locus of a Shimura variety},
  author={Xuhua He, and Sian Nie},
  booktitle={Advances in Mathematics},
Xuhua He, and Sian Nie. On the <i></i>-ordinary locus of a Shimura variety. Vol. 321. In Advances in Mathematics. pp.513-528. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221113022306119779.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved